# SDR DALA2022072605129

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737
- Aircraft serial: 31950
- Aircraft time: 23,216 hours, 9,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9251268) DURING INSPECTION FOUND LT OVERWING LIGHTS INOP. REPLACED BATTERY PACK P/N D717-01-100 PER B737 AMM 33-51-06. OPS CHECKS GOOD.
